# SDR HALA9800420

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Wing Deice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 938 - UPON ENTERING AREA OF POSSIBLE ICING WE TURNED ON WING ANTI-ICE.  AFTER ABOUT 30 SECONDS TO 1 MINUTE MANIFOLD NR 1 FAIL LIGHT CAME ON, COMPLETED, CHECKLIST.  AIRCRAFT RETURNED TO HNL, WHERE IT MADE AN UNEVENTFUL LANDING.  (M)
